# SDR CA090126005

- Difficulty date: November 24, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 818 hours
- Engine: Pwa PT642A
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: 1015551531
- Condition: Broken
- Location: Reset Switch
- Component: Switch
- Component part number: 1015551531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIR CONDITIONING RESET SWITCH LOCATED IN THE WHEEL WELL FOUND BROKEN.  UPON EXAMINATION OF SWITCH IT WAS NOTED FACTORY INSTALLED HEAT SHRINK TUBING WAS NOT PROPERLY INSTALLED THEREBY ALLOWING IT TO MIGRATE AWAY FROM THE SWITCH CONNECTOR.  THIS IN TURN CAUSED EXPOSED ELECTRICAL WIRING WHICH GIVEN THE RIGHT CONDITIONS COULD CAUSE ELECTRICAL ARCING AND POSSIBLY SMOKE AND/OR FIRE.  THIS DEFECT WAS DISCOVERED AS A RESULT OF NORMAL INSPECTION HOWEVER REVIEW OF PREVIOUS DISCREPANCIES SHOWED THIS WAS NOT THE FIRST OCCURRENCE OF FAILURE FOR THIS SWITCH INSTALLATION.  STORES INVENTORY WAS CHECKED AND FOUND SPARES HAD THE SAME FLAW.  BEFORE INSTALLING NEW SWITCH, ADDITIONAL HEAT SHRINK TUBING WAS INSTALLED ILLUMINATING THE POSSIBILITY OF FURTHER OCCURRENCE. (TC NR 20090126005)
